Thread: Has anyone taken testanon 250?
09-10-2001, 06:36 AM #1
Has anyone taken testanon 250?
This is first cycle and I taking Testanon 250, Deca , and Dbol . The first time I shoot I took 1 cc of testanon 250 and 1 cc of Deca in the ass. The next day it was really sore and lasted for about 4-5 days. My second time I just did Testanon in my leg and it hurts to the point that it is hard to even walk. Is this the norm for testanon 250 for did I get some fake test?
09-10-2001, 09:20 AM #2New Member
- Join Date
- Sep 2001
- Middle America
All Types of Sustanon will give pain. I dont even really like Sus, just give me some Enth and I am happy! You might try one of these things to help the pain out:
1) Buy a Massager and massage the area for 10+ min after injection
2) Take a HOT shower after injection
3) Try and stick the syringe, without the needle, in the microwave for about 5 sec (with the Test inside). This will help warm it up and loosen its viscocity.
09-10-2001, 03:25 PM #3Associate Member
- Join Date
- Aug 2001
Well i am takin Testonon 250 and it's ok. I think I would like Cyp 200mg/ml better but for now it will do. I would have to tell you that that pic you have is not Testonon 250. I would go with cyp if I were you!
11-07-2003, 12:56 PM #4Originally Posted by Johnny_Utah79
Testanon 250 10mL over 8 weeks
QV Deca 300 5ml over 6 weeks after two weeks of test
Started at 5'11'' 145lbs went to 175lbs in about 10 weeks
That was about a year ago and I weight 185 lbs now, with 11% body fat from then till now, but the test made my ass sore all week until the next shot, suck it up, it was worth it for me. One problem i found with it though is lots of water retention; my face looked fat, too noticeable that I was on roids.
11-07-2003, 01:53 PM #5Originally Posted by Anabolic_Ph.D
The horror stories about S250 usually are Karachis. They hurt b/c they have high BA.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)